# SDR DALA2024040904260

- Difficulty date: April 8, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 78,625 hours, 30,081 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 699 R1 FWD ENT DOOR MESSAGE ILLUMINATED.   R1 FWD ENTRY DOOR WAS ADJUSTMENT PER B757-200 AMM 52-11. TEST OK
